| Catalog Number |
20038E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite extension set was clogged.The following information was provided by the initial reporter: just wanted to pass this along as this is the first i am having an issue with recently o#: 23331 incident: (b)(4): told we had an isse with 3 trifuses.Two of the lumens would flush, bu the 3rd would not flush and was not allowing flow when flushing.Below is the ref#: additional information received: spoke with customer and she confirmed that there was only one occurrence and the reference of "3 trifuses" refers to the name the product is referred to within the organization and not the number of occurrences.No sample is available.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by the customer the 3rd lumen would not flush and was not allowing flow when flushing.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 20038e lot number 22115429 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
It was reported that the bd alaris smartsite extension set was clogged.The following information was provided by the initial reporter: just wanted to pass this along as this is the first i am having an issue with recently o#(b)(4) incident (b)(4): told we had an isse with 3 trifuses.Two of the lumens would flush, bu the 3rd would not flush and was not allowing flow when flushing.Below is the ref# additional information received spoke with customer and she confirmed that there was only one occurrence and the reference of "3 trifuses" refers to the name the product is referred to within the organziation and not the number of occurrences.No sample is available.